Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Child took high dosage of ZandD syrup. Not behaving abnormally. Will this cause any side effect?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Hello sir.
By mistake my 3yrs old daughter have taken approx 10 ml of Z&D syrup in one shot.( Approx 12:30 PM)
Her usual dose is 1 ml per day as per the doctors suggestion.
what can be side effect. what we should do now.
Till Now she is not feeling any uneasiness. But we are afraid its 01:25 AM
please advice.

Posted Tue, 7 May 2013 in Medicines and Side Effects
Answered by Dr. Prasad 7 hours later

I apologize for the delayed response. I was in an emergency with a patient and was unable to access XXXXXXX

Z and D syrup is known to contain zinc and vitamin supplements. Theoretically over dosage of it can cause hypervitaminosis; however my pediatric colleagues say that they are yet to see such cases at their clinics

Therefore to be on the safer side, I would recommend the child be monitored at your doctor’s office / emergency room for the next 24 to 36 hours.

Let me know if you need any more information.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor